Total Version of the Domination Game

Michael A. Henning, Sandi Klavžar, Douglas F. Rall

Research output: Contribution to journalArticlepeer-review

58 Citations (Scopus)

Abstract

In this paper, we continue the study of the domination game in graphs introduced by Brešar et al. (SIAM J Discret Math 24:979–991, 2010). We study the total version of the domination game and show that these two versions differ significantly. We present a key lemma, known as the Total Continuation Principle, to compare the Dominator-start total domination game and the Staller-start total domination game. Relationships between the game total domination number and the total domination number, as well as between the game total domination number and the domination number, are established.

Original languageEnglish
Pages (from-to)1453-1462
Number of pages10
JournalGraphs and Combinatorics
Volume31
Issue number5
DOIs
Publication statusPublished - 24 Sept 2015

Keywords

  • Domination game
  • Total domination number

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint

Dive into the research topics of 'Total Version of the Domination Game'. Together they form a unique fingerprint.

Cite this